# SDR SIMA20150702003

- Difficulty date: July 2, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N825AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145589
- Aircraft time: 31,588 hours, 26,608 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009120
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN EMER FLASHLIGHT HAS DAMAGED CONNECTOR.  R & R FWD CABIN EMER FLASHLIGHT IAW WC 33-700-20.  OPERATIONAL CHECKED GOOD.
